On uniformly stable linear quasiperiodic systems

Authors

  • V. I. Tkachenko

Abstract

In a finite-dimensional complex space, we consider a system of linear differential equations with quasiperiodic skew-Hermitian matrix. The space of solutions of this system is a sum of one-dimensional invariant subspaces. Over a torus defined by a quasiperiodic matrix of the system, we investigate the corresponding one-dimensional invariant bundles (nontrivial in the general case). We find conditions under which these bundles are trivial and the system can be reduced to diagonal form by means of the Lyapunov quasiperiodic transformation with a frequency module coinciding with the frequency module of the matrix of the system.

Published

25.07.1997

Issue

Section

Research articles

How to Cite

Tkachenko, V. I. “On Uniformly Stable Linear Quasiperiodic Systems”. Ukrains’kyi Matematychnyi Zhurnal, vol. 49, no. 7, July 1997, pp. 981–987, https://umj.imath.kiev.ua/index.php/umj/article/view/5089.